Document Type : Research Paper


1 Department of Mathematics, Faculty of Science and Arts, Amasya University, 05000, Amasya, Turkey.

2 Department of Mathematics, Faculty of Science, Gazi University, 06500, Ankara, Turkey.


In this paper, some fixed point results of self mapping which is defined on orthogonal cone metric spaces are given by using extensions of orthogonal contractions. And by taking advantage of these results, the necessary conditions for self mappings on orthogonal cone metric space to have P property are investigated. Also an example is given to illustrate the main results.


[1] M. Abbas and G. Jungck, Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. Appl. Math. Anal. Appl., 341(1), (2008), pp. 416-420.
[2] M. Abbas and B.E. Rhoades, Fixed and periodic point results in cone metric spaces, Appl. Math. Lett., 22(4), 2009, pp. 511-515.
[3] H. Baghani, M.E. Gordji and M. Ramezani, Orthogonal sets: The axiom of choice and proof of a fixed point theorem, J. Fixed Point Theory Appl., 18(3), 2016, pp. 465-477.
[4] N. Bilgili Gungor, Orthogonal cone metric spaces and fixed points of orthogonal contractions, Int. J. Nonlinear Anal. Appl., 2019.(to appear)
[5] N. Bilgili Gungor and M. Surmelioglu, Some Fixed Point Theorems for Contractive Mappings on Ordered Orthogonal Cone Metric Spaces, Univers. J. Math., 3 (1), 2020, pp. 83-93.
[6] M. Gordji and H. Habibi, Fixed point theory in generalized orthogonal metric space, J. Linear Topol. Algebra , 6(3), 2017, pp. 251-260.
[7] M.E. Gordji, M. Ramezani, M. De La Sen and Y.J. Cho, On orthogonal sets and Banach fixed point theorem, Fixed Point Theory, 18(2), 2017, pp. 569-578.
[8] L.G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings , J. Math. Anal. Appl., 332(2), 2007, pp. 1468-1476.
[9] D. Ilic and V. Rakocevic, Common fixed points for maps on cone metric space, J. Math. Anal. Appl., 341(2), 2008, pp. 876-882.
[10] S. Janković, Z. Kadelburg and S. Radenović, On cone metric spaces: a survey, Nonlinear Anal., Theory Methods Appl., 74(7), 2011, pp. 2591-2601.
[11] M. Ramezani, Orthogonal metric space and convex contractions, Int. J. Nonlinear Anal. Appl., 6(2), 2015, pp. 127-132.
[12] M. Ramezani and H. Baghani, Contractive gauge functions in strongly orthogonal metric spaces, Int. J. Nonlinear Anal. Appl., 8(2), 2017, pp. 23-28.
[13] A.C. Ran and M.C. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Am. Math. Soc., 2004, pp. 1435-1443.
[14] S. Rezapour and R. Hamlbarani, Some notes on the paper “Cone metric spaces and fixed point theorems of contractive mappings”, J. Math. Anal. Appl., 345(2), 2008, pp. 719-724.
[15] D. Turkoglu and M. Abuloha, Cone metric spaces and fixed point theorems in diametrically contractive mappings, Acta Math. Sin., Engl. Ser., 26(3), 2010, pp. 489-496.
[16] P. Vetro, Common fixed points in cone metric spaces, Rend. Circ. Mat. Palermo, 56(3),2007, pp. 464-468.